Optimal Dividends Under a Ruin Probability Constraint
AuthorDickson, DCM; Drekic, S
Source TitleAnnals of Actuarial Science
PublisherCambridge University Press (CUP)
University of Melbourne Author/sDickson, David
Document TypeJournal Article
CitationsDickson, D. C. M. & Drekic, S. (2006). Optimal Dividends Under a Ruin Probability Constraint. Annals of Actuarial Science, 1 (2), pp.291-306. https://doi.org/10.1017/s1748499500000166.
Access StatusThis item is currently not available from this repository
C1 - Refereed Journal Article
<jats:title>ABSTRACT</jats:title><jats:p>We consider a classical surplus process modified by the payment of dividends when the insurer's surplus exceeds a threshold. We use a probabilistic argument to obtain general expressions for the expected present value of dividend payments, and show how these expressions can be applied for certain individual claim amount distributions. We then consider the question of maximising the expected present value of dividend payments subject to a constraint on the insurer's ruin probability.</jats:p>
KeywordsBanking; Finance and Investment
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References